EconPapers    
Economics at your fingertips  
 

Improved Eaton Bounds for Linear Combinations of Bounded Random Variables, with Statistical Applications

Jean-Marie Dufour () and Marc Hallin ()

Working Papers from Universite Libre de Bruxelles - C.E.M.E.

Keywords: econometrics; economic models (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Improved Eaton bounds for linear combinations of bounded random variables, with statistical applications (1993)
Working Paper: Improved Eaton Bounds for Linear Combinations of Bounded Random Variables with Statistical Applications (1992)
Working Paper: Improved Eaton Bounds for Linear Combinations of Bounded Random Variables with Statistical Applications (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:ulbeme:9104

Access Statistics for this paper

More papers in Working Papers from Universite Libre de Bruxelles - C.E.M.E. UNIVERSITE LIBRE DE BRUXELLES, CENTRE D'ECONOMIE MATHEMATIQUE ET D'ECONOMETRIE, C.P. 139, 50 AVE F.D. ROOSEVELT 1050 BRUXELLES.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2019-05-07
Handle: RePEc:fth:ulbeme:9104